# SDR AALA202511194351

- Difficulty date: November 11, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 69,144 hours, 29,196 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1159101
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FUEL QUANTITIES INDICATOR BEGAN RAPIDLY DECREASING.  REMOVE AND REPLACED OF FQIS WIRE HARNESS. PER AMM 28-41-44-40-801. PANEL LEAK CHECK GOOD, PER AMM 28-11-00-400-801.
